Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 510875, 12 pages
http://dx.doi.org/10.1155/2015/510875
Research Article

Numerical Studies for Fractional Functional Differential Equations with Delay Based on BDF-Type Shifted Chebyshev Approximations

Ural Federal University, Ulitsa Mira. 19. Yekaterinburg 620002, Russia

Received 6 November 2014; Accepted 8 March 2015

Academic Editor: Gaston Mandata N’guérékata

Copyright © 2015 V. G. Pimenov and A. S. Hendy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. G. Pimenov and A. S. Hendy, “Numerical Studies for Fractional Functional Differential Equations with Delay Based on BDF-Type Shifted Chebyshev Approximations,” Abstract and Applied Analysis, vol. 2015, Article ID 510875, 12 pages, 2015. https://doi.org/10.1155/2015/510875.